# SDR DALA2015041302752

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 35,400 hours, 4,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT FOUND AFT LT CABIN DOOR DAMAGED, LOWER EDGE .25" WIDE, .875" LONG, AND 5.5" FROM THE AFT EDGE OF THE DOOR.  REMOVED DAMGE SKIN AND LOWER CORNER CHANNEL AND INSTALLED REPAIR PARTS IAW SRM 52-13-00-PAGE 285, FIG 2013.  LP 7217008.
